# SDR CA110420005

- Difficulty date: April 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,510 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 2346H000006
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 HYDRAULIC QUANTITY DROP TO 10 PERCENT, DECLARING EMERGENCY, MAY REQUIRE TOW OFF RUNWAY DURING REPLACEMENT OF NR 2 HYD SYS CASE DRAIL FILTER FOUND BOWL ASSY DAMAGED.  REQS NR 2 HYD SYS MANIFOLD, PN 2346H000-006 TO BE REPLACED.  REPLACED NR 2 HYD SYS MANIFOLD IPC REF 29-11-04 ITEM 10 IAW AMM.
